# SDR DL75A060750

- Difficulty date: September 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 60,068 hours, 29,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES REAR GALLEY AREA.  PULLED ALL REAR GALLEY C/B`S, FUMES LESS.  SUSPECT REAR GALLEY CAPTS SIDE COFFEEMAKER.  RAN BREW CYCLE ON BOTH AFT GALLEY COFFEEMAKERS, CAPTS SIDE SMELLED STRONGER.  REPLACED COFFEEMAKER NR 2 AFT GALLEY.  RERAN BREW CYCLES NO SMELL IN AFT GALLEY.
